Couldn't find what you looking for?

TRY OUR SEARCH!

at that time i was 4 weeks and 2 days pregnant, the doctor inserted the misoprostol pill then 2 hours later i drank 2 mifepristone pills, after drinking the pills i started pooping alot for practically the rest of the day till the next day.  I saw a very small clot and then slight bleeding and a little cramping but that was it.  Could that be the reason why i got a positive response wheni did a pregnancy test 5 days later?

Loading...

Well b***h ya coulda left than Cookie jar closed ya hear me
Reply

Loading...

Well this is a strange case, let me tell you that. I would like to ask you something. Did you do everything as the doctor told you? I don't think that the abortion pill might lose it's effect easily. I would just like to make sure that you followed the procedure all the way. But, from what you are saying, it is obvious that you have some complications. You should go back to your doctor who gave you the abortion pill and talk to him about this. He will then explain it to you, what is wrong and how to fix it.

Reply

Loading...